| Model Number |
1012451-12 |
| Medical Device Problem Codes |
Material Separation (1562); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the 3.50 x 12 mm nc trek balloon dilatation catheter (bdc), met resistance during advancement into the guide catheter and the shaft separated inside the guide catheter.The separated segment was in the guide catheter and was still on the guide wire.The devices were removed as a single unit.A new nc trek was used to complete the procedure.There were no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
Visual inspections were performed on the returned device.The reported separation was confirmed.The reported difficulty advancing the device could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty advancing the device; however, the reported separation appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of this device.